# SDR DHL2003604768

- Difficulty date: June 24, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Elevator
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR UPPER PLATING OTBD SECTION SHOWS INTERIM REPAIR AND CORROSION FROM STA XE 246.000 TO XH 285.000.  REMOVED FASTENERS, REMOVED CORROSION AND FOUND OUT OF LIMITS.  REMOVED DAMAGED SKIN PANEL, CLEANED, TREATED AND PRIMED AREA.  FABRICATED NEW SKIN PANEL (2024-T3 AL0.032) IAW EODHL-030523, ED-3404.  CLEANED, TREATED AND PRIMED NEW SKIN PANEL INTERIOR SURFACE IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED NEW SKIN PANEL ON RT ELEVATOR UPPER PLATING OTBD SECTION STA XE 246.000 TO XH 285.000) USING NEW FASTENERS IAW EODHL-030523, ED-3404, SRM 51-1-21 PG 1.  SEE N/R 4037 FOR WEIGHT AND BALANCE.  FOR REMOVAL AND RE-INSTALLATION SEE J/C 8-27-60-016.
